Glucophage, Glucophage XR User Reviews

Glucophage, Glucophage XR - User Reviews

Glucophage, Glucophage XR User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Glucophage, Glucophage XR sorted by most helpful. Patient Discussions FAQs


Comment from: Darlean, 35-44 on Treatment for 1-6 months (Patient) Published: May 29

This medication has caused severe diarrhea, nausea and vomiting. This would not be my first choice for treatment again.

Related Reading: nausea and vomiting

Comment from: 65-74 on Treatment for 5-10 years (Patient) Published: April 04

Diagnosed with Type II Diabetes, I have been taking Metformin for about 3 years. I did not have any of the symptoms that other people have had. So far so good.

Comment from: Dave, 55-64 Female on Treatment for 5-10 years (Patient) Published: October 21

Best medication I've taken until I started Avandamet (Avandia and Metformin).

Related Reading: Avandamet | Avandia

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: March 10

My stomach is now bloated and I look 9 months pregnant ( no lie) I have had SO much gas its awful. I also have noticed I am very agitated and my pain meds don't seem to be working at all since taking this med. The only way I can describe the feeling I feel when I take this medication is that to hydroxycut ( the weight loss suppressant which I would NEVER recommend nor will I take it again).I am very anxious, jittery,feel like I am crawling out of my skin. I started on 500mg daily for week 1 and this is day 2 of taking 500 mg in am and then again in pm.Blood sugars remain all over the place...145- 333. I plan on letting the doc know.

Comment from: serialmom12, 45-54 on Treatment for 2-5 years Published: March 03

My husband is on this horrible drug for the past few years. If he has ONE good day a week, he counts his blessings. He has terrible gas pains, vomiting, diarreah and said he always feels like he has a "hangover." What a horrible way to live, and his blood sugar isn't really even that high. I'm trying to get his doctor to take him off this gargage so he can resume a normal life.

Comment from: billydcravens78, 25-34 Female on Treatment for less than 1 month (Patient) Published: September 20

does not lower blood sugar levels efficiently


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations